Aggravation - overdoseneed the opinion and experience about the disease or symptom aggravation due to overdose
1. person take the overdose of the homepathic medice in terms of potency
2. disease sympton increases
3. remedy is stopped by the patient
4. symptoms still persist although not completely eliminated
is it possible that same remedy should be recommended , now in the right potency
or the anti dote is required first and then the remedy
hporwal on 2012-03-12
Most patients will experience an increase in disease symptoms. We attempt to control this increase through dosing, so that the patient does not suffer too much. However, it is not usually possible to eliminate it altogether, and many patients can surprise us with their reactivity. Subsequent doses should be modified to avoid overstimulation of the symptoms.
Excessive aggravation occurs because the dose is too large (amount taken is too much), the number of doses are too many, the patient has extensive tissue changes, or the patient is oversensitive to homoeopathy.
If the patient aggravated too strongly, then you should consider changing the way you are dosing, not the potency. If there was signficant improvement after the aggravation calmed down, then the potency was correct but the amount given was too much for that patient. Are you using split dosing, as outlined in the Organon of Medicine, or are you using the dry pillules/granules?
If the patient is oversensitive or has extensive pathological changes in the body, then such a case will continue to be problematic. Reducing the size of the dose becomes vital for such patients.
It would be too late to antidote now that the patient is improving. Would you antidote the improvement as well?
To decide on the next course of action, a proper assessment of the case needs to be done. What has improved, how much have they improved, and most importantly what has not improved? By examining Direction of Cure and the Hierarchy of the Body/Mind, you can determine whether the remedy has acted appropriately, which can in turn give you the confidence to continue using it.
♡ brisbanehomoeopath last decade
1. the problem or aggravation was increased due to the higher in-take of the suggested medicine without diluting. thats the mother tincture was not diluted to suggested 2x
2. remedy was completely stopped, but the incident has already occured and its almost 2 weeks , the remedy is not taken
3. one dose of 2x given a day back but again there was slight aggravation
4. person is taking homeopathy for almost 2 months and not shown any sensitivity to other remedies
hporwal last decade
and you then stop the remedy and
wait out the aggravation and see then
how you feel, especially if the person
feels better mentally this is a sign
that it is going right. You do not
take more until there is a relapse.
Are you doing this under homeopathic
supervision? Bc the homeopath
should be guiding you and explaining
♡ simone717 last decade
2x is the second decimal potency, and needs to be done in the correct way. This is usually done by a pharmacy but the process is simply enough with just 2 steps. Why are you making your own potencies? Do you know how to do that correctly?
2x is a very very low potency, and much more likely to aggravate than the higher potencies. I would suggest moving to higher potencies and not take the risk. Such a low potency is still potentially toxic as a great deal of the physical substance is still present. Potentization removes this risk so you want to go up to 12c to eliminate it completely. 2x is definitely not a high potency and I cannot imagine a situation where it would be appropriate to use.
I don't really understand what the problem is. Can you be more specific? Talking in general terms like this really isn't very helpful. Because I don't know exactly what has happened, I am having to spend alot of time checking your understanding of homoeopathy and of our terminology and this is inefficient.
[message edited by brisbanehomoeopath on Tue, 13 Mar 2012 21:19:22 GMT]
♡ brisbanehomoeopath last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.